Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 166, NWS Cheyenne, WY

July 21, 2013Converse County, Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 21, 2013, 5:35 PM MDT for Converse County, Niobrara County, Wyoming. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2013, 5:35 PM MDT (23:35 UTC)
Expired
Jul 21, 2013, 6:00 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Converse County, WY, Niobrara County, WY

The radar

The Rapid City radar (KUDX), 207 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 5:44 PM MDTHAIL 2.75Bill, WYHAIL UP TO BASEBALL SIZE BETWEEN 544 AND 549 PM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2013-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2013-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1518 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WUUS55 KCYS 212335
SVRCYS
WYC009-027-220000-
/O.NEW.KCYS.SV.W.0166.130721T2335Z-130722T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT SUN JUL 21 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CONVERSE COUNTY IN EAST CENTRAL WYOMING...
  WEST CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 600 PM MDT

* AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BILL...AND
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4323 10479 4299 10509 4324 10543 4339 10528
TIME...MOT...LOC 2335Z 305DEG 16KT 4327 10525

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
2 follow-up statements
015 
WWUS55 KCYS 212351
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
551 PM MDT SUN JUL 21 2013

WYC009-027-220000-
/O.CON.KCYS.SV.W.0166.000000T0000Z-130722T0000Z/
NIOBRARA WY-CONVERSE WY-
551 PM MDT SUN JUL 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CONVERSE AND WEST CENTRAL NIOBRARA COUNTIES UNTIL 600 PM MDT...

AT 545 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BILL...AND
MOVING SOUTHEAST AT 20 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS. BASEBALL SIZE HAIL WAS            
         REPORTED IN BILL.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN CONVERSE AND WESTERN NIOBRARA
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4301 10507 4321 10534 4334 10522 4321 10481
      4312 10492
TIME...MOT...LOC 2351Z 310DEG 16KT 4321 10519

HAIL...2.75IN
WIND...60MPH

$$

MAZUR
423 
WWUS55 KCYS 212359
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
559 PM MDT SUN JUL 21 2013

WYC009-027-220009-
/O.EXP.KCYS.SV.W.0166.000000T0000Z-130722T0000Z/
NIOBRARA WY-CONVERSE WY-
559 PM MDT SUN JUL 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CONVERSE AND WEST
CENTRAL NIOBRARA COUNTIES HAS BEEN REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 4301 10507 4321 10534 4334 10522 4321 10481
      4312 10492
TIME...MOT...LOC 2359Z 310DEG 16KT 4319 10515

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:17 PM MDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 21, 3:17 PM MDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT SUN JUL 21 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 320 PM MDT SUN JUL 21 2013

CONVECTION SO FAR EARLY THIS AFTERNOON WAS LIMITED WITH A SMALL
AREA OF SHOWERS AND STORMS BETWEEN KEAN AND KTOR AT 2030Z. A
WIDELY SCATTERED COVERAGE OF STORMS WILL STILL BE POSSIBLE THROUGH
THE EARLY EVENING OVER THE MOUNTAINS AND THE EAST PART OF THE CWA.
DRIER SURFACE AIR WAS JUST WEST OF KCYS AND KEAN AT 20Z. STILL
BELIEVE THAT MIXING WILL OCCUR BY LATE AFTERNOON TO JUST WEST OF
THE EASTERN WYOMING BORDER. WESTERLY SURFACE WINDS WILL CONTINUE
TO GUST TO 35 MPH IN AREAS ALONG AND WEST OF THE LARAMIE RANGE
THROUGH THE EARLY EVENING.

A COLD FRONT CURRENTLY OVER FAR NORTHERN WYOMING WILL MOVE SOUTH
AND ACROSS THE MUCH OF THE CWA TONIGHT AND MONDAY MORNING. THE
BOUNDARY WILL MOVE SLOWLY BACK EAST THROUGH TUESDAY. BOUNDARY LAYER
MOISTURE WILL REMAIN HIGHER OVER THE PANHANDLE...BUT GENERALLY THE
ATMOSPHERE CONTINUES TO DRY OVER THE CWA THROUGH TUESDAY. THE
BETTER MOISTURE AND PROXIMITY OF THE STRONGER FLOW ALOFT WILL
HELP TO PRODUCE MAINLY ISOLATED SHOWERS AND LATE DAY STORMS OVER
MAINLY THE NORTHEAST PART OF THE CWA. TEMPERATURES WILL BE ABOVE
AVERAGE THROUGH TUESDAY WITH SIMILAR READINGS FOR BOTH DAYS.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 320 PM MDT SUN JUL 21 2013

12Z MEDIUM RANGE MODELS CONTINUE TO POINT TO THE RETURN OF
MONSOONAL MOISTURE BEGINNING ON WEDNESDAY AND CONTINUING INTO THE
UPCOMING WEEKEND. THE CULPRIT WILL BE A SHORTWAVE CURRENTLY
LOCATED OVER THE BAJA OF CALIFORNIA COUPLED WITH A WEAKER WESTERN
CONUS RIDGE. ALTHOUGH THE GFS/ECMWF DIFFER SOMEWHAT ON SOLUTION
TIMING...IT IS UNDISPUTED THAT PRECIPITATION CHANCES WILL BE ON
THE INCREASE ESPECIALLY FOR THE LATER WEDNESDAY THROUGH THURSDAY
TIMEFRAME. PROGD SBCAPES OF 1500 TO 2000 J/KG ALONG WITH PWATS
THAT WILL CLIMB ABOVE ONE INCH WILL AID IN CONVECTIVE ORGANIZATION
BOTH LATE WEDNESDAY AS WELL AS ON THURSDAY. GIVEN THE STRENGTH OF
THE AFOREMENTIONED SHORTWAVE...WOULD EXPECT THAT NOCTURNAL
CONVECTION WILL BE A GOOD BET ON BOTH WEDNESDAY AND THURSDAY
NIGHTS. THICKER CLOUD-COVER WILL YIELD HIGH TEMPERATURES THAT WILL
COOL BACK INTO THE 80S DURING THE DAY ON THURSDAY. ALTHOUGH SUB-
TROPICAL MOISTURE PLUME WILL RECYCLE THROUGH THE AREA FOR FRIDAY
THROUGH SUNDAY...LACK OF SYNOPTIC TRIGGER WILL KEEP
AFTERNOON/EVENING CONVECTIVE COVERAGE MORE ISOLATED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1146 AM MDT SUN JUL 21 2013

POCKET OF LOW CLOUDS LOCATED NR THE WY/NE STATELINE CONTINUE TO
LIFT AS OF MIDDAY. HOWEVER...THESE LOW CLOUDS ARE BETWEEN
TERMINALS AND SHOULD CARRY NO IMPACT LATER TODAY. EXPECT GENERALLY
VFR CONDITIONS TO PREVAIL WITH -SHRA/-TSRA DEVELOPMENT AFTER 19Z.
FOR NOW EXPECT THE BEST -SHRA/-TSRA CHANCES TO BE CONFINED TO
WESTERN NEBRASKA PANHANDLE SITES WHERE MOISTURE WILL BE BETTER.
THIS CONVECTION WILL MOVE OUT OF THE AREA AND/OR DISSIPATE BY
AROUND 02Z. SKC CONDITIONS WILL PREVAIL THEREAFTER.

&&

.FIRE WEATHER...
ISSUED AT 237 PM MDT SUN JUL 21 2013

WILL CONTINUE THE RED FLAG WARNING FOR CARBON COUNTY THROUGH 00Z.
FIRE WEATHER CONDITIONS LOOK TO AGAIN BE VERY WARM...DRY AND WINDY
OVER THAT AREA AGAIN MONDAY AFTERNOON. WILL KEEP THE FIRE WEATHER
WATCH GOING UNTIL 00Z...THEN EVENING SHIFT CAN UPGRADE TO A RED
FLAG WARNING. CONDITIONS EASE SOME FOR TUESDAY AND WEDNESDAY OVER
THE WEST PART OF THE CWA AS WINDS ARE EXPECTED TO DIMINISH SOME.
MOST OF ANY SHOWER AND THUNDERSTORM ACTIVITY WILL BE CONFINED TO
THE NORTHEAST PART OF THE CWA THROUGH TUESDAY. A COLD FRONT WILL
MOVE SOUTH AND ACROSS THE EAST PART OF THE CWA TONIGHT AND MONDAY
MORNING. WINDS WILL SHIFT TO NORTHERLY BEHIND THE FRONT FOR MONDAY
AFTERNOON BEFORE RAPIDLY SHIFTING BACK TO SOUTH BY MONDAY NIGHT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR WYZ303>307.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR WYZ303>307.

NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...HAHN
AVIATION...HAHN
FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 21, 3:20 PM MDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT SUN JUL 21 2013

WYZ101-103>107-109>118-220930-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
320 PM MDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON FOR CARBON COUNTY
AND AREAS WEST OF THE LARAMIE RANGE. AFTERNOON HUMIDITIES ARE
EXPECTED TO FALL INTO THE SINGLE DIGITS. WINDS ARE EXPECTED TO
GUSTS TO 30 TO 35 MPH THIS AFTERNOON. CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED FOR CARBON COUNTY AND PORTIONS OF EXTREME
WESTERN ALBANY COUNTY. RED FLAG WARNINGS HAVE BEEN POSTED UNTIL
6 PM FOR THOSE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SIMILAR FIRE WEATHER CONDITIONS CAN BE EXPECTED MONDAY WITH
SLIGHTLY STRONGER WINDS. A FIRE WEATHER WATCH HAS BEEN POSTED FOR
CARBON COUNTY AND EXTREME WESTERN ALBANY COUNTY FOR MONDAY.

MONSOONAL MOISTURE RETURNS TO THE AREA WEDNESDAY NIGHT INTO
THURSDAY WHICH WILL HELP DEVELOP SCATTERED THUNDERSTORMS DURING
THIS TIME. AT THIS TIME...THESE THUNDERSTORMS ARE NOT EXPECTED TO
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-119-220930-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
320 PM MDT SUN JUL 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED THROUGH
THE EVENING OVER MAINLY THE NORTHERN PART OF THE NEBRASKA PANHANDLE.
SOME OF THE STORMS MAY PRODUCE GUSTY WINDS...A PERIOD OF MODERATE
RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY
AFTERNOON...MAINLY ACROSS THE NORTHERN PANHANDLE. THESE
THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME.

A MORE WIDESPREAD THUNDERSTORM EVENT LOOKS TO TAKE SHAPE
WEDNESDAY NIGHT AND PERSIST INTO FRIDAY AS MONSOONAL MOISTURE
RETURNS TO THE AREA. ITS STILL TO EARLY TO DETERMINE WHETHER THESE
THUNDERSTORMS WILL BE SEVERE AT THIS POINT AND WHERE THEY WILL
FORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 21, 4:58 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
458 PM MDT SUN JUL 21 2013

WYZ110-220000-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
458 PM MDT SUN JUL 21 2013

...STRONG AND GUSTY WINDS AFFECTING THE NORTH SNOWY RANGE FOOTHILS
LATE THIS AFTERNOON...

SUSTAINED WESTERLY WINDS OF 25 TO 35 MPH WILL GUST TO 50 MPH AT
TIMES LATE THIS AFTERNOON...AFFECTING THE INTERSTATE 80 CORRIDOR
WEST OF LARAMIE TO ARLINGTON. THIS INCLUDES HALLECK RIDGE AND ELK
MOUNTAIN.

THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER
TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE
LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES
TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE
ADVISED TO DELAY TRAVEL.

JAMSKI
Special weather statement, Jul 21, 5:30 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT SUN JUL 21 2013

WYZ101-102-220000-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
530 PM MDT SUN JUL 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE AND WESTERN
NIOBRARA COUNTIES UNTIL 600 PM MDT...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BILL...OR 37 MILES NORTH OF DOUGLAS...MOVING
SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BILL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4326 10476 4297 10510 4324 10542 4341 10526
TIME...MOT...LOC 2330Z 308DEG 21KT 4327 10525

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 2:40 AM MDTFire Weather WatchCYS16 hr
Jul 21, 2:40 AM MDTRed Flag WarningCYS16 hr
Jul 21, 5:30 PM MDTSpecial Weather StatementCYSConverse30 min
Jul 21, 5:58 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara47 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.